# SDR FAUA20190220100

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N403SL
- Make and model: Gulstm G1159
- Aircraft serial: 013
- Aircraft time: 4,871 hours, 2,525 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: MO8401
- Part serial: 62825582
- Condition: Failed
- Location: Mlg
- Part time: 75 hours, 54 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TAKEOFF RUN WITH V1 WAS 124 KNOTS AND ROTATION VR 136,2 KNOTS PRIOR TO ROTATION EXPERIENCED A STRONG VIBRATION AND CONTINUED WITH TAKEOFF TO ACHIEVE A SPEED OF V2 PLUS 10. ONCE AIRBORNE THE VIBRATION STOPPED.  CHECKED HYDRAULICS AND FUEL QUANTITY FOR ANY, ALL SYSTEMS CHECKED FINE AND THE AIRCRAFT WAS PERFORMING AS NORMAL.  COMMANDED GEAR UP AND CLIMBED TO 16,000 FEET AS A SAFE ALTITUDE.ONCE AT 16,000FT.  CONTACTED THE TOWER AND ADVISED  HAD A VIBRATION AND WE HAVE A POSSIBLE BLOWN TIRE,WE ASKED THAT THEY CHECK RUNWAY FOR DEBRIS.THE TOWER CONFIRMED THEY HAD A PIECE OF RUBBER POSSIBLY FROM A TIRE.  AT THIS POINT THE AIRCRAFT WAS FLYING IN A CLEAN CONFIGURATION WITH NO VIBRATIONS OR ABNORMALITIES, ALL PERIMETERS WERE NORMAL.ATC ASKED WHAT MY INTENSIONS WERE,  RESPONDED ALL SYSTEMS WERE NORMAL AND WERE CONTINUING TO OUR DESTINATION.  DIVERTED.  ON INSPECTION OF THE DAMAGE,  REALIZED THE NR 2 INBOARD TIRE HAD BLOWN WHICH CAUSED SUBSEQUENT DAMAGE AND DEBRIS.
